Table of Contents
Journal of Operators
Volume 2013, Article ID 532867, 8 pages
http://dx.doi.org/10.1155/2013/532867
Research Article

On -Tupled Coincidence Point Results in Metric Spaces

1Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India
2Department of Mathematics, Faculty of Science, Al-Azhar University, Assiut 71524, Egypt
3Department of Mathematics, Faculty of Science, King Khalid University, Abha 9004, Saudi Arabia
4Department of Mathematics, Bengal Engineering and Science University, Shibpur, Howrah, West Bengal 711103, India

Received 12 November 2012; Revised 1 February 2013; Accepted 5 February 2013

Academic Editor: Qingkai Kong

Copyright © 2013 Mohammad Imdad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad Imdad, Ahmed H. Soliman, Binayak S. Choudhury, and Pradyut Das, “On -Tupled Coincidence Point Results in Metric Spaces,” Journal of Operators, vol. 2013, Article ID 532867, 8 pages, 2013. https://doi.org/10.1155/2013/532867.